# SDR SWIA202158806

- Difficulty date: March 12, 2021
- Submitted: June 15, 2021
- Operation: Air carrier
- Aircraft: N904EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7628
- Aircraft time: 41,662 hours, 38,387 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door Frame
- Part number: 601R3505064
- Condition: Chafed
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO DOOR TOP AFT CORNER OF FRAME IS CHAFED.     (C-CHECK RO 6/11/2021)    REMOVED AND REPLACED DAMAGED CARGO DOOR SUPPORT BEAM IAW CRJ200 SRM 51-42-06 AND 51-42-21
